# SDR SWAA2018011819049

- Difficulty date: January 9, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 66,088 hours, 38,610 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 LEADING EDGE SLAT CRACKED OUT OF FASTENER HOLE.  REPAIRED THE SLAT IAW EA.
